# SDR DXTA2010061404122

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 9,608 hours, 5,904 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Failed
- Location: Lt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

WHILE IN CLIMB, WE HAD THE LT GENERATOR AMBER CAS MESSAGE. RAN CHECKLIST. A FEW MINUTES LATER WE HAD MULTIPLE AMBER CAS MESSAGE, NR 1, 2 AND 3 TUBES WENT BLACK AND NR 4 AND 5 TUBES STARTED FLASHING.  LANDED WITH NO FLAPS, NO TRS, SUSPECTING BUSS CONTROLLER FAILURE.  R & R LT GENERATOR CONTROL UNIT. OPS CHECK GOOD IAW MM 24-30-00 ALSO R & R LT ACFT BATTERY DUE TO BATTERY DRAIN WITH "GENERATOR OFFLINE" BATTERY OPS CHECK GOOD IAW MM 24-34-00.
